Strong unique continuation for two-dimensional anisotropic elliptic systems

Rulin Kuan, Gen Nakamura, Satoshi Sasayama, Michael Hitrik

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


In this paper, we give the strong unique continuation property for a general two-dimensional anisotropic elliptic system with real coefficients in a Gevrey class under the assumption that the principal symbol of the system has simple characteristics. The strong unique continuation property is derived by obtaining some Carleman estimate. The derivation of the Carleman estimate is based on transforming the system to a larger second order elliptic system with diagonal principal part which has complex coefficients.

Original languageEnglish
Pages (from-to)2171-2183
Number of pages13
JournalProceedings of the American Mathematical Society
Issue number5
Publication statusPublished - 2019 May

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Strong unique continuation for two-dimensional anisotropic elliptic systems'. Together they form a unique fingerprint.

Cite this